Alert archive / California / Wind Advisories in 2017

Wind Advisory 7, NWS Sacramento, CA

January 17, 2017

NWS Sacramento, CA issued this wind advisory at Jan 17, 2017, 3:01 PM PST. It took effect at Jan 18, 2017, 10:00 AM PST. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jan 17, 2017, 3:01 PM PST (23:01 UTC)
In effect from
Jan 18, 2017, 10:00 AM PST
Expired
Jan 19, 2017, 12:00 AM PST
In force
14 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

759 
WWUS76 KSTO 172301
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
301 PM PST TUE JAN 17 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
WEDNESDAY...

.ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY 
WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS WEDNESDAY AND 
WEDNESDAY EVENING. WINDS ARE EXPECTED TO INCREASE IN THE NORTHERN 
SACRAMENTO VALLEY AND NORTHEAST FOOTHILLS BY LATE WEDNESDAY 
MORNING, WITH THE BAND OF STRONG WINDS MOVING SOUTHWARD ACROSS THE
SACRAMENTO VALLEY AND INTO THE NORTHERN SAN JOAQUIN VALLEY AND 
MOTHER LODE, LATE WEDNESDAY AFTERNOON AND EVENING. 


CAZ015-066-181400-
/O.NEW.KSTO.WI.Y.0007.170118T1800Z-170119T0300Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
301 PM PST TUE JAN 17 2017

...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY, WHICH IS IN EFFECT FROM 10 AM TO 7 PM PST WEDNESDAY. 

* TIMING...SOUTHERLY WINDS INCREASE LATE WEDNESDAY MORNING AND
  CONTINUE INTO WEDNESDAY EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 45 MPH. 

* IMPACTS...DOWNED TREES AND POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS 
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016>019-067-181400-
/O.NEW.KSTO.WI.Y.0007.170119T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, 
AND JACKSON
301 PM PST TUE JAN 17 2017

...WIND ADVISORY IN EFFECT FROM 4 PM WEDNESDAY TO MIDNIGHT PST
WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY, WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO MIDNIGHT PST
WEDNESDAY NIGHT. 

* TIMING...SOUTHERLY WINDS INCREASE LATE WEDNESDAY AFTERNOON AND
  CONTINUE THROUGH WEDNESDAY EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 50 MPH IN THE VALLEY AND LOCAL GUSTS TO 40 MPH IN THE MOTHER
  LODE.

* IMPACTS...DOWNED TREES AND POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH ARE EXPECTED. WINDS 
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
6 follow-up statements
967 
WWUS76 KSTO 181206
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
406 AM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
TODAY THROUGH THIS EVENING...

.ANOTHER PACIFIC FRONT IS FORECAST TO BRING STRONG SOUTHERLY
WINDS TO THE CENTRAL VALLEY AND SIERRA FOOTHILLS TODAY AND  
EVENING. WINDS ARE EXPECTED TO INCREASE IN THE NORTHERN SACRAMENTO
VALLEY AND NORTHEAST FOOTHILLS BY LATE THIS MORNING, WITH THE 
STRONG WINDS MOVING SOUTHWARD ACROSS THE SACRAMENTO VALLEY AND 
INTO THE NORTHERN SAN JOAQUIN VALLEY AND MOTHER LODE, LATE 
THIS AFTERNOON AND EVENING.

CAZ015-066-190100-
/O.CON.KSTO.WI.Y.0007.170118T1800Z-170119T0300Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
406 AM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
7 PM PST THIS EVENING...

* TIMING...SOUTHERLY WINDS INCREASE LATE THIS MORNING AND CONTINUE
  INTO EARLY THIS EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 40 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. 
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016>019-067-190100-
/O.CON.KSTO.WI.Y.0007.170119T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, 
AND JACKSON
406 AM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO
MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS INCREASE LATE THIS AFTERNOON AND
  CONTINUE THROUGH THIS EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 40 MPH IN THE VALLEY AND LOCAL GUSTS TO 45 MPH IN THE MOTHERLODE.


* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED. 
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH 
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
666 
WWUS76 KSTO 182246
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
246 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS 
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE 
CENTRAL VALLEY AND SIERRA FOOTHILLS. 

CAZ016>019-067-190800-
/O.EXT.KSTO.WI.Y.0007.170118T2246Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-SOUTHERN SACRAMENTO VALLEY-
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
SACRAMENTO, FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, 
AND JACKSON
246 PM PST WED JAN 18 2017

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 50 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190300-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0300Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
246 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING...

* TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING. 

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 50 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
883 
WWUS76 KSTO 190208
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
608 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE
CENTRAL VALLEY AND SIERRA FOOTHILLS.

CAZ017-190800-
/O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
/O.NEW.KSTO.HW.W.0002.170119T0208Z-170119T0400Z/
/O.NEW.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF SACRAMENTO
608 PM PST WED JAN 18 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT 8 PM UNTIL MIDNIGHT PST TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. THE WIND
ADVISORY WILL REMAIN IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST 
TONIGHT.

* TIMING...SOUTHEAST WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 60
MPH. 

* IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER 
OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190400-
/O.EXT.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
608 PM PST WED JAN 18 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM PST THIS EVENING...

* TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH GUSTS
  TO 45 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-018-019-067-190800-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
FAIRFIELD/SUISUN, STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
608 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 50 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
924 
WWUS76 KSTO 190316
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
716 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE
CENTRAL VALLEY AND SIERRA FOOTHILLS.

CAZ018-190800-
/O.UPG.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
/O.EXA.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/
/O.EXA.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/
CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITY OF FAIRFIELD/SUISUN
716 PM PST WED JAN 18 2017

...HIGH WIND WARNING IN EFFECT UNTIL 8 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST 
TONIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING, WHICH IS IN EFFECT UNTIL 8 PM PST THIS EVENING. A WIND 
ADVISORY IS IN EFFECT FROM 8 PM UNTIL MIDNIGHT PST TONIGHT.

* TIMING...SOUTHEAST WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WINDS 25 TO 50 MPH WITH LOCAL GUSTS
  TO 60 MPH. STRONGEST WINDS ARE LOCATED IN THE NORTHWESTERN DELTA.

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

CAZ017-190800-
/O.CON.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/
/O.CON.KSTO.WI.Y.0008.170119T0400Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF SACRAMENTO
716 PM PST WED JAN 18 2017

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM PST THIS
EVENING...
...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHEAST WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHEAST WINDS 30 TO 45 MPH WITH GUSTS TO 
  60 MPH.

* IMPACTS...NUMEROUS DOWNED TREES OR TREE LIMBS AND POWER 
  OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS 
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.


&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-019-067-190800-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
716 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 50 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190430-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
716 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM PST THIS EVENING...

* TIMING...SOUTHERLY WINDS INTO EARLY THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS GREATER THAN 25 MPH WITH 
  GUSTS TO 45 MPH. 

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
665 
WWUS76 KSTO 190413
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
813 PM PST WED JAN 18 2017

...STRONG WINDS IN THE CENTRAL VALLEY AND SIERRA FOOTHILLS
THROUGH THIS EVENING...

.A PACIFIC FRONT IS BRINGING STRONG SOUTHERLY WINDS TO THE
CENTRAL VALLEY AND SIERRA FOOTHILLS. 

CAZ017-018-190800-
/O.EXP.KSTO.HW.W.0002.000000T0000Z-170119T0400Z/
/O.CON.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN
813 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...
...HIGH WIND WARNING HAS EXPIRED...

* TIMING...STRONG SOUTHEAST WINDS UNTIL MIDNIGHT.

* WINDS...SUSTAINED SOUTHEAST WINDS BETWEEN 20 AND 40 MPH WITH
  GUSTS 35 TO 50 MPH WILL CONTINUE THIS EVENING. 

* IMPACTS...ADDITIONAL DOWNED TREES OR TREE LIMBS AND POWER 
OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-066-190515-
/O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0400Z/
NORTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITIES OF REDDING, RED BLUFF, AND PARADISE
813 PM PST WED JAN 18 2017

...WIND ADVISORY HAS EXPIRED...

WINDS WILL REMAIN BREEZY THIS EVENING BUT GRADUALLY CONTINUE TO 
TAPER. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-019-067-190800-
/O.CON.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
813 PM PST WED JAN 18 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PST TONIGHT...

* TIMING...SOUTHERLY WINDS THROUGH THIS EVENING.

* WINDS...SUSTAINED SOUTHERLY WINDS 20 MPH TO 35 MPH WITH GUSTS 
TO 45 MPH.

* IMPACTS...DOWNED TREES OR TREE LIMBS AND POWER OUTAGES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 40 MPH OR MORE ARE EXPECTED.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT, ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
012 
WWUS76 KSTO 190801
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1201 AM PST THU JAN 19 2017

CAZ017-018-190915-
/O.EXP.KSTO.WI.Y.0008.000000T0000Z-170119T0800Z/
SOUTHERN SACRAMENTO VALLEY-CARQUINEZ STRAIT AND DELTA-
INCLUDING THE CITIES OF SACRAMENTO AND FAIRFIELD/SUISUN
1201 AM PST THU JAN 19 2017

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO
VALLEY AND DELTA EARLIER THIS EVENING HAS MOVED EASTWARD AND 
WINDS ARE SLOWLY DECLINING. THEREFORE THE WIND ADVISORY HAS BEEN 
ALLOWED TO EXPIRE. HOWEVER, BREEZY WINDS ARE EXPECTED TO CONTINUE 
THROUGH THE EARLY MORNING HOURS. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ016-019-067-190915-
/O.EXP.KSTO.WI.Y.0007.000000T0000Z-170119T0800Z/
CENTRAL SACRAMENTO VALLEY-NORTHERN SAN JOAQUIN VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF CHICO, OROVILLE, MARYSVILLE/YUBA CITY, 
STOCKTON, MODESTO, GRASS VALLEY, AND JACKSON
1201 AM PST THU JAN 19 2017

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT PST TONIGHT...

THE FRONTAL SYSTEM WHICH BROUGHT STRONG WINDS TO THE SACRAMENTO
AND NORTHERN SAN JOAQUIN VALLEYS AND MOTHERLODE EARLIER THIS 
EVENING HAS MOVED EASTWARD AND WINDS ARE SLOWLY DECLINING. 
THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. HOWEVER, 
BREEZY WINDS ARE EXPECTED TO CONTINUE THROUGH THE EARLY MORNING 
HOURS. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this wind advisory went out at Jan 17, 9:12 AM PST, 5 hours 49 minutes earlier.

Area forecast discussion, Jan 17, 9:12 AM PST, 5 hours 49 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
912 AM PST Tue Jan 17 2017

.Synopsis...
Dry today, then a series of winter storms will begin Wednesday
and continue into early next week.

&&

.Discussion...
An elongated upper ridge remains draped over California, extending
inland toward the northern Rockies. High clouds have been moving
over the region this morning and during the overnight hours. This
wasn't enough to deter a strip of fog and stratus from forming,
extending across much of the Central Valley northward to Redding.
This layer of fog and stratus doesn't appear to be too thick, and
is expected to burn off by midday to early afternoon.

The first in a series of winter storms is currently well off the
Pacific Northwest coast. Warm advection precipitation is expected
to start along the Northern CA Coastal Ranges as early as this
evening, with the main frontal precipitation expected Wednesday
into Wednesday night. This system doesn't appear to be as wet as
last week's storms, with rain forecast totals of 0.50 to 1.50
inches across the Valley, and 1 to 3 inches over the mountains.
Snow levels are expected to primarily hover between 4000 and 5000
feet, with over a foot of snow accumulation forecast over higher
terrain. South wind gusts of 35 to 45 mph will be possible across
the Valley.

Showery, off-and-on type weather is expected to continue into
Thursday, in advance of the next wintry weather system on Friday.
The Friday system is trending a bit drier. While precipitation is
still expected across the region, we're now forecasting a bit less
in the way of rain and snow totals than the first storm. Snow
levels are still expected to be lower than the first storm,
potentially down into the Sierra foothills and impacting
Interstate 5 through Shasta County.

Dang

&&

.EXTENDED DISCUSSION (Saturday THROUGH Tuesday)

Weak upper ridging moves through Saturday with models suggesting
lingering showers possible over the mountains. Precipitation then
spreads across the area Saturday night into Sunday as next Pacific
frontal system impacts interior NorCal. Significant QPF expected
as models showing upwards of 2+ inches in portions of the Central
Valley Sunday through Monday with 3+ inches in the foothills and
mountains. Snow possible down into the foothills with this system
and several feet of new snow expected at pass levels impacting
travel. Strong southerly winds forecast Sunday and wind advisories
may be issued for portions of Interior NorCal. Decreasing showers
Tuesday as weak high pressure returns to the forecast area.
&&

.AVIATION...

Upr rdg movs thru tda as Pac fntl sys apchs. Areas MVFR/IFR with
isold LIFR poss in ST/BR/FG in Cntrl Vly til arnd 21z otrw VFR
conds for Intr NorCal tda with incrsg mid to high clds. Sfc wnds
mnly lgt thru tngt. Lcl MVFR conds in pcpn acrs Nrn/Cstl mtns aft
03z Wed.

&&

.STO WATCHES/WARNINGS/ADVISORIES...
Winter Storm Watch from Wednesday afternoon through Thursday
morning for West Slope Northern Sierra Nevada-Western Plumas
County/Lassen Park.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 17, 3:01 PM PSTWinter Storm WarningSTO37 hr

Nearby

Wind Advisories in California, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.